# SDR WGEA200800018

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 106 hours, 132 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Head
- Part number: 1004353940
- Part serial: 745594745611
- Condition: Failed
- Location: Zone 200
- Part time: 106 hours, 132 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 300 FT AGL ON T/O EXPERIENCED STALL WARNING CAS MESSAGE, AND AURAL WARNING PFD NR 1 A/S WAS 120KTS, PFD NR 2 A/S 145KTS AND MFD AS 145KTS, FOLLOWED BY A/S DISAGREE, STICK PUSHER CAS MESSAGE.  DAYJET WO NR 1283 NRI 1.  TROUBLESHOT SYSTEM FOUND BAD LEFT AND RIGHT PITOT.  AOA PROBES IAW EA500 AMM 34-00-00.  REPLACED PROBES IAW EA500 AMM 34-10-10. PERFORMED LEAK CHECK AND STATIC VERIFICATION CHECK IAW EA500 AMM 34-00-00.  ALL SYSTEMS CHECKED GOOD.
